MAUDE Adverse Event Report: ELEKTA LTD ELEKTA UNITY; ACCELERATOR, LINEAR, MEDICAL

ELEKTA LTD ELEKTA UNITY; ACCELERATOR, LINEAR, MEDICAL
Model Number 1536549
Medical Device Problem Codes Computer Software Problem (1112); Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Unintended Radiation Exposure (4565); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an incomplete plan information was imported in mosaiq for (online) mr-linac treatment.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.From the machine logs, it has been determined that the system inhibited safely and terminated the delivery during treatment due to a diaphragm x2 movement.After this termination, the customer tried to re-load fields a few times.All attempts were unsuccessful as the machine had an 'mlc not ok' inhibit that couldn't be cleared without a system reboot.After the customer rebooted the machine, the treatments were continued as normal with the next patient.The machine inhibited safely and was working as designed and intended.

Brand Name
ELEKTA UNITY
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA LTD
linac house
fleming way
crawley, RH10 9RR
UK  RH10 9RR
Manufacturer (Section G)
ELEKTA LTD
linac house
fleming way
crawley, RH10 9RR
UK   RH10 9RR
Manufacturer Contact
pms pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key13977005
Report Number9617016-2022-00001
Device Sequence Number12115711
Product Code IYE
UDI-Device Identifier05060191071321
UDI-Public05060191071321
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1536549
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown